# SDR CA030311002

- Difficulty date: February 24, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Gulstm G159
- Aircraft time: 23,258 hours, 4 cycles
- Engine: Rroyce DART5298X
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bearing
- Condition: Disintegrated
- Location: Alternator
- Component: Alternator, Rotax
- Component part number: BA1001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) R/H ALTERNATOR WOULD NOT STAY ON LINE. SENT FOR PREMATURE OVERHAUL (1000.0 HR TBO). FOUND REAR BEARING DISINTEGRATED TO THE POINT OF ROTOR RUB. THE OVERHAUL COMPANY IS HOLDING BEARING FOR POSSIBLE T.C. INSPECTION.
